# SDR SWAA2024080808718

- Difficulty date: July 3, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS500 AND BS500A; STRINGER 26L FWD CARGO COMPARTMENT 2024-414917<[01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS500 AND BS500A; STRINGER 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 108 REV-. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS500 AND BS500A; STRINGER 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 108 REV-. SEE INDIVIDUAL SIGN-OFF BELOW.
